On sharp inequality of Kolmogorov type for functions of low smoothness from the class $$$L_1^r(T)$$$

V.A. Kofanov (Dnipropetrovsk National University), https://orcid.org/0000-0003-0392-2257
V.Ye. Miropolskii (Dnipropetrovsk National University)

Abstract


We obtain new sharp inequality of Kolmogorov type for differentiable periodic functions $$$x \in L_1^3$$$.

References


Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Naukova dumka, Kyiv, 2003; 590 p. (in Russian)

Babenko V.F., Kofanov V.A., Pichugov S.A. "On inequalities of Kolmogorov type with integrable highest derivative", Ukrainian Math. J., 2002; 54(11): pp. 1694-1697. (in Russian) doi:10.1023/A:1024085601336

Klots B.Ye. "Approximation of differentiable functions by functions of higher smoothness", Matem. zametki, 1977; 21(1): pp. 21-32. (in Russian) doi:10.1007/BF02317028

Korneichuk N.P., Ligun A.A., Doronin V.G. Approximation with constraints, Kyiv, 1982; 250 p. (in Ukrainian)

Korneichuk N.P. Exact constants in approximation theory, Nauka, Moscow, 1987; 424 p. (in Russian)

Stein E.M. "Functions of exponential type", Ann. Math., 1957; 65(3): pp. 582-592. doi:10.2307/1970066




DOI: https://doi.org/10.15421/240714

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2007 V.A. Kofanov, V.Ye. Miropolskii

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU